Is bipolar medication affecting your training?

Abilify.

1 message
05/10/2012 at 18:07
Hi. First post for me. I'm a 31yo male sub 40 min 10k runner. Healthy apart from recently having been diagnosed with bipolar. I would like to know if anyone else out there has had any adverse effects (training and fitness wise) from taking medication for bipolar. I've started taking abilify, 10mg every morning and one of the side effects ins a tightness in my chest. Not anything that bothers me outside of training but has caused me to stop short a few sessions. Any advice on how to manage this problem would be appreciated. Thanks David.

We'd love you to add a comment! Please login or take half a minute to register as a free member
1 message
Previously bookmarked threads are now visible in "Followed Threads". You can also manage notifications on these threads from the "Forum Settings" section of your profile settings page to prevent being sent an email when a reply is made.
Forum Jump  

RW Forums